# SDR DALA2014082604750

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON FWD AND AFT LOAD TRANSMITING PROFILE OF LT FWD E/E DOOR 833.  REPLACED FWD AND AFT LOAD TRANSMITTING PROFILE OF LT E/E DOOR, 833, SRM 51-72-11 AND DWG D52279040.
